# SDR ASAA2013052594899

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,331 hours, 7,574 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2216
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 22,059 hours, 8,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DRIVEN HYD PUMP LEAKING.  ACFT GROUNDED.  R & R NR 2 EDP AND PRESSURE LINE IAW AMM 29-11-11.  LEAK AND OPS CK GOOD IAW AMM 29-11-11.
